# SDR USAASA02008

- Difficulty date: January 26, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - THE EMERGENCY POWER SUPPLY UNIT BY THE L-2 DOOR FAILED THE EMERGENCY LIGHT TEST.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.  (M)
